... Provigil for years. My symptoms have progressed subtly, but steadily. I have a mild case of ADD, but this has gotten worse. It takes real effort to complete a task from beginning to end. When typing emails or texts, I will leave out complete words, even though I am saying the word in my head. I am an accountant, and at work I find that I haved coded things to accounts that I know are not correct. I have Lupus, that is why I started taking Provigil to begin with. I am also pre menapausal, so that could be adding to the problem. Anyone else having problems like this?
Hmm. My own personal opinion on this is that your mental impairment has more to do with menopause than the medication that you're on. If you have been on Provigil for years and currently on Nuvigil, which to my knowledge is in the same family as Provigil and very similar to it, and you're only noticed the change rather recently, and you're currently pre-menopausal, I would venture a guess that your change in mental status has more to do with your pre-menopausal state than the medication. Is it possible that it might have anything to do with your Lupus, too? Can that possibly be a symptom of your Lupus progressing? I mean, that seems like a very unlikely possibility, though something to keep in the back of your head and as a consideration. Of everything you've offered, I think the biggest possible cause would be your current state of perimenopause. Menopause can cause many mental and emotional changes. You should definitely make an appointment to see your doctor and discuss this with him or her. Perhaps they can give you a very small hormone replacement to "experiment" with, and try out, to see if it's the perimenopause contributing to your current mental changes. I know that menopause can have a profound impact on the way a woman thinks and feels. I wish the best of luck for you though, and hope you find an answer to your problem and rectify the situation. And please keep us updated. I would really like to know if you're eventually able to find an answer to your problem and if you're eventually able to fix it!
I immediately experienced trouble concentrating, word funding, forming sentences and just not myself after starting Nuvigil. However it sounds like you've been taking the medication for awhile with this sudden onset of change in cognition. I agree with PA's wondering if it could be related to something else. Or did you have a increase in dose? Anything you can think of directly related to the med and the side effects you're describing? I work as an ICU dietitian and remember staring blankly for minutes, having to regain focus and really concentrate. Not good in my field nor yours. Anything I'm saying or PA that's hitting home? Look forward to hearing more and best regards in the interim.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Apr 2011 • 5 answers
Posted 23 Jun 2011 • 5 answers
Posted 26 Sep 2011 • 1 answer
Posted 7 Jun 2013 • 2 answers
Posted 24 Jun 2015 • 2 answers